Who is stopped abruptly from the drug?
5 Dec 2013
Dear Mike, To abruptly stop taking that large of an amount of Klonopin,
after 10 years is very dangerous. Seizures are a definate concern. Plus-
the Mental Torture, oh man... Now is this a situation where Mike got
incarcerated? Or is he working with a Dr. subtituting other meds to break
down his Klonopin amount. Please write back, and add more details...
I am thinking of Mike316 and wishing for the best... Dumpster Diver*
6 Dec 2013
I know what can and probably will! My Psychiatrist left the hospital. I am scheduled to see a new one in the middle of Jan. My PCP will not give mr the med! He thinks it is better prescribe by a Psychiatrist so he was not going to give me Any! I had to beg and plead with him to get three! He is a young resident with an attitude! I just saw him once and he is almost young enough to be my Son. I want to get a new doctor who has been around a bit longer. He is also a clinic doctot. I volunteered to go there to save my insurance comp. some money but they are.afraid to prescribe Asprin! I have a physical disease as well that od causing my spine and bones and joints to deteriorate. I am seeing a specialist who gives me a narcotic pain patch. The clininc doctors Csnnot prescribe pain meds. I need to switch to a regular PCP who is a bit older and is not affraid to give such meds.
It states on my records I have been on Klonopin for almost 15 years and I am seeing a psychiatric as.soon as I can! They ser my records snd cannot give me the 5mgs for six weeks! Thank God my sister takes it but on a as needed basis so she can give me somr of hers until I see my new doctor. I know you are not supossed to take other's medd but I think most people will agree this is an Exception from that. I have an Acute case of Anxiety and panic disorder and I need that amount, unfortunately. These interns do not know ot care about what will happen to me. They just want to protect their butts! And over the holidays too. All I can say is again, thank God my sis has some she does not need to give me to make up the difference. I do not want to take her pills away from her though. She may need them! I told the doctot the.Psychiatrist will give them to me because I have seen over half a dozen over the past 15 years and they always do. They said maybe not! So I said even if he did, he would ween me down.slowly and give me another med to compensate. They would not just cut my dose slmost in half over night anf not give me something else. They would not just assume I was cured and.take me off them! My anxiety was diagnosed as a Physical problem years ago. The chemical our brain produces naturally to calm our minds and get rid of it is not in my brain, thus I get attacks for no reason. The Klonipin does.Not sedate me ot mske me "high." If it did, I would Not take it. That's why I prefer it. It only prevents me from having severe anxiaty and panic attacks. It makes me feel Normal so I can do my job as a PCP and a general surgeon. I would give My patients the med their.doctor was until they could see a new one!
- Klonopin Information for Consumers
- Klonopin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Klonopin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
How difficult is it to get off of the medication if I am taking 2mg per day for 2 years now?
2 answers • 21 Oct 2010
I've had anxiety and panic attacks my whole life; I'm 40. For serveral years now, I've been taking 10mgs of Lexapro & .5mg of ...
4 answers • 16 Dec 2011
I have been taking Klonopin for 20 years for panic attacks and anxiety. The dosage has steadily increased to 2mg three to four times daily. I am ...
6 answers • 25 Apr 2013
I started having anxiety and panic attacks to the point I though I was losing my mind. Have had numerous test and it comes down to anxiety and panic ...
2 answers • 6 Jun 2013